# SDR AALA20150316003

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 60,844 hours, 32,874 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FWD CARGO DOOR BOTTOM DOOR STOP IS CRACKED.  R & R CARGO DOOR STOP IAW AARD 51-00-05-1, DWG 5910141 & CDK2345.
